# SDR C2XA07RI022

- Difficulty date: April 18, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 18,723 hours, 14,050 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 058
- Condition: Defective
- Location: Landing Gear
- Part time: 14,681 hours, 11,100 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2745 - EWR - CREW REPORTED AT FL 350, SMOOTH AIR QUICK OPEN AND CLOSING SOUNDS COMING FROM NOSE WHEEL DOORS WERE AUDIBLE FROM COCKPIT AND FRONT CABIN.  SOUND OCCURRED ABOUT SIX TIMES.  EWR MX REMOVED AND REPLACED SOLENOID VALVE.  MX PERFORMED LEAK CHECK AND OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
